MAUDE Adverse Event Report: COOK INC ANGLED TIP URETERAL CATHETER; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY

COOK INC ANGLED TIP URETERAL CATHETER; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Catalog Number 023106
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: non-healthcare professional.Pma/510k # preamendment.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, prior to opening the package of the angled tip ureteral catheter, there was a light brown hair inside package.No patient involvement.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document based investigation was performed including a review of complaint history, the device history record, quality control data, and specifications.One unopened package labeled rpn 023106 with label lot number 8653699 was received.Visual examination of the package confirmed a long dark hair loose inside the sealed package.The device history record was reviewed and no non-conformances were noted that may have contributed to this incident.A search of complaint records revealed this is the only complaint associated with complaint lot number 8653699.This complaint is confirmed based on the returned device.The cause has been traced to manufacturing; a quality control deficiency.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is warranted.
 
Event or Problem Description
There has been no new information received since the last report was submitted.

Brand Name
ANGLED TIP URETERAL CATHETER
Common Device Name
GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7781020
Report Number1820334-2018-02412
Device Sequence Number1259030
Product Code GBL
UDI-Device Identifier00827002145870
UDI-Public(01)00827002145870(17)210308(10)8653699
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Catalogue Number023106
Device Lot Number8653699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1